Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 615303, 13 pages
http://dx.doi.org/10.1155/2012/615303
Research Article

Existence and Uniqueness of Homoclinic Solution for a Class of Nonlinear Second-Order Differential Equations

School of Mathematics and Statistics, Nanjing University of Information Science and Technology, Nanjing 210044, China

Received 11 September 2012; Accepted 13 November 2012

Academic Editor: Julián López-Gómez

Copyright © 2012 Lijuan Chen and Shiping Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lijuan Chen and Shiping Lu, “Existence and Uniqueness of Homoclinic Solution for a Class of Nonlinear Second-Order Differential Equations,” Journal of Applied Mathematics, vol. 2012, Article ID 615303, 13 pages, 2012. doi:10.1155/2012/615303